Digital Library
Close Browse articles from a journal
     Journal description
       All volumes of the corresponding journal
                                     All issues of the corresponding volume
 
                             82 results found
no title type
1 Periodica mathematica Hungarica, vol. 64, no. 1 (2012) issue
2 Periodica mathematica Hungarica, vol. 65, no. 1 (2012) issue
3 Periodica mathematica Hungarica, vol. 66, no. 1 (2013) issue
4 Periodica mathematica Hungarica, vol. 67, no. 1 (2013) issue
5 Periodica mathematica Hungarica, vol. 68, no. 1 (2014) issue
6 Periodica mathematica Hungarica, vol. 69, no. 1 (2014) issue
7 Periodica mathematica Hungarica, vol. 70, no. 1 (2015) issue
8 Periodica mathematica Hungarica, vol. 71, no. 1 (2015) issue
9 Periodica mathematica Hungarica, vol. 72, no. 1 (2015) issue
10 Periodica mathematica Hungarica, vol. 73, no. 1 (2016) issue
11 Periodica mathematica Hungarica, vol. 74, no. 1 (2016) issue
12 Periodica mathematica Hungarica, vol. 46, no. 1 (2003) issue
13 Periodica mathematica Hungarica, vol. 36, no. 1 (1998) issue
14 Periodica mathematica Hungarica, vol. 37, no. 1 (1998-08/12-/12) issue
15 Periodica mathematica Hungarica, vol. 75, no. 1 (2016) issue
16 Periodica mathematica Hungarica, vol. 39, no. 1 (2000) issue
17 Periodica mathematica Hungarica, vol. 38, no. 1 (1999-02/04-/04) issue
18 Periodica mathematica Hungarica, vol. 34, no. 1 (1997-05) issue
19 Periodica mathematica Hungarica, vol. 35, no. 1 (1997-10) issue
20 Periodica mathematica Hungarica, vol. 42, no. 1 (2001-02/05-/05) issue
21 Periodica mathematica Hungarica, vol. 43, no. 1 (2002-08/11-/11) issue
22 Periodica mathematica Hungarica, vol. 44, no. 1 (2002) issue
23 Periodica mathematica Hungarica, vol. 45, no. 1 (2002) issue
24 Periodica mathematica Hungarica, vol. 40, no. 1 (2000-02) issue
25 Periodica mathematica Hungarica, vol. 41, no. 1 (2000-11) issue
26 Periodica mathematica Hungarica, vol. 48, no. 1 (2004) issue
27 Periodica mathematica Hungarica, vol. 49, no. 1 (2004) issue
28 Periodica mathematica Hungarica, vol. 51, no. 1 (2005) issue
29 Periodica mathematica Hungarica, vol. 52, no. 1 (2006) issue
30 Periodica mathematica Hungarica, vol. 59, no. 1 (2009) issue
31 Periodica mathematica Hungarica, vol. 58, no. 1 (2009) issue
32 Periodica mathematica Hungarica, vol. 60, no. 1 (2010) issue
33 Periodica mathematica Hungarica, vol. 54, no. 1 (2007) issue
34 Periodica mathematica Hungarica, vol. 47, no. 1 (2003) issue
35 Periodica mathematica Hungarica, vol. 55, no. 1 (2007) issue
36 Periodica mathematica Hungarica, vol. 56, no. 1 (2008) issue
37 Periodica mathematica Hungarica, vol. 57, no. 1 (2008) issue
38 Periodica mathematica Hungarica, vol. 44, no. 1 (2002) issue
39 Periodica mathematica Hungarica, vol. 62, no. 1 (2011) issue
40 Periodica mathematica Hungarica, vol. 76, no. 1 (2017) issue
41 Periodica mathematica Hungarica, vol. 63, no. 1 (2011) issue
42 Periodica mathematica Hungarica, vol. 77, no. 1 (2017) issue
43 Periodica mathematica Hungarica, vol. 78, no. 1 (2018) issue
44 Periodica mathematica Hungarica, vol. 79, no. 1 (2019) issue
45 Periodica mathematica Hungarica, vol. 48, no. 1-2 (2004) issue
46 Periodica mathematica Hungarica, vol. 50, no. 1-2 (2005) issue
47 Periodica mathematica Hungarica, vol. 61, no. 1-2 (2010) issue
48 Periodica mathematica Hungarica, vol. 53, no. 1-2 (2006) issue
49 Periodica mathematica Hungarica, vol. 63, no. 2 (2011) issue
50 Periodica mathematica Hungarica, vol. 64, no. 2 (2012) issue
51 Periodica mathematica Hungarica, vol. 65, no. 2 (2012) issue
52 Periodica mathematica Hungarica, vol. 66, no. 2 (2013) issue
53 Periodica mathematica Hungarica, vol. 67, no. 2 (2013) issue
54 Periodica mathematica Hungarica, vol. 68, no. 2 (2014) issue
55 Periodica mathematica Hungarica, vol. 69, no. 2 (2014) issue
56 Periodica mathematica Hungarica, vol. 70, no. 2 (2015) issue
57 Periodica mathematica Hungarica, vol. 71, no. 2 (2015) issue
58 Periodica mathematica Hungarica, vol. 72, no. 2 (2016) issue
59 Periodica mathematica Hungarica, vol. 73, no. 2 (2016) issue
60 Periodica mathematica Hungarica, vol. 54, no. 2 (2007) issue
61 Periodica mathematica Hungarica, vol. 74, no. 2 (2016) issue
62 Periodica mathematica Hungarica, vol. 46, no. 2 (2003) issue
63 Periodica mathematica Hungarica, vol. 36, no. 2 (1998-04/06-/06) issue
64 Periodica mathematica Hungarica, vol. 49, no. 2 (2004) issue
65 Periodica mathematica Hungarica, vol. 44, no. 2 (2002) issue
66 Periodica mathematica Hungarica, vol. 40, no. 2 (2000-06) issue
67 Periodica mathematica Hungarica, vol. 51, no. 2 (2005) issue
68 Periodica mathematica Hungarica, vol. 58, no. 2 (2009) issue
69 Periodica mathematica Hungarica, vol. 57, no. 2 (2008) issue
70 Periodica mathematica Hungarica, vol. 60, no. 2 (2010) issue
71 Periodica mathematica Hungarica, vol. 59, no. 2 (2009) issue
72 Periodica mathematica Hungarica, vol. 55, no. 2 (2007) issue
73 Periodica mathematica Hungarica, vol. 56, no. 2 (2008) issue
74 Periodica mathematica Hungarica, vol. 62, no. 2 (2011) issue
75 Periodica mathematica Hungarica, vol. 75, no. 2 (2017) issue
76 Periodica mathematica Hungarica, vol. 76, no. 2 (2017) issue
77 Periodica mathematica Hungarica, vol. 78, no. 2 (2018) issue
78 Periodica mathematica Hungarica, vol. 77, no. 2 (2018) issue
79 Periodica mathematica Hungarica, vol. 79, no. 2 (2019) issue
80 Periodica mathematica Hungarica, vol. 38, no. 3 (1999) issue
81 Periodica mathematica Hungarica, vol. 35, no. 3 (1997-12) issue
82 Periodica mathematica Hungarica, vol. 34, no. 3 (1997-07) issue
                             82 results found
 
 Koninklijke Bibliotheek - National Library of the Netherlands